# SDR CHQA200800125

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02106
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,087 hours, 643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE OVERWING EMERGENCY LIGHTS INOP DURING TEST.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE OVERWING LIGHTS OPERATED NORMALLY.  (A)
